I am personally not a big fan of supplemental estrogen. The information on it also very clearly states to tell your doctor if you are having unusual vaginal bleeding! As in, if it was not time for your period or you are bleeding more than usual, call your doctor back. Depression and anxiety are also side effects for some women who take it. Unless you have unmanageable hot flashes, I'm not sure it is necessary to put yourself through this! And I do always worry about Breast Cancer links and supplemental hormones including and especially estrogen. There are some otc products that might help you better for hot flashes. This is all just my opinion. good luck
Hey there. How are you doing? I since have done some reading that indicates the bigger culprit with replacement hormones and breast cancer is not so much estrogen but more progesterone. I wanted to clarify that. There has been a lot of publicity and it is hard to know what the research really says. Did you stop the estrogen product?